The Latest in IT Security

Accidental poisonings from e-cig liquid becoming more common

25
Mar
2014

According to The New York Times, the number of calls to poison control centers because someone imbibed or was otherwise exposed to the liquid nicotine mixture — often called e-liquid — thats used to refill e-cigs has skyrocketed over the past few years, reaching over 1,300 in 2013, up 300 percent from the year before. According to the Times, one person began having cardiac problems simply after having liquid spilled on her and it absorbed through her skin. But while a small amount of e-liquid is reportedly enough to cause vomiting and seizures, the Times reports that there has only been one death from the liquid since 2011 — a suicide by injection. According to the Times, the liquid can be absorbed far more quickly than the nicotine in tobacco, therefore having a much more powerful effect.

Comments are closed.

Categories

WEDNESDAY, SEPTEMBER 20, 2017

Featured

Archives

Latest Comments

Social Networks